# SDR 2008UALA04320

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766008
- Condition: Faulty
- Location: Oxygen Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 BOTTLE REG OUTPUT IS 9 PSI LOW, RANGE SHOULD BE BETWEEN 70 AND 85 PSIG.  FOUND FAULTY REGULATOR.  REPLACED CREW OXYGEN PRESSURE REGULATOR.
